# SDR BJNA2024101701

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N708VL
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 63,281 hours, 37,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK MAINTENANCE VISIT OF A N708VL AIRCRAFT, A CORROSION WAS FOUND ON THE FUSELAGE SKIN BETWEEN STA 847.00 TO STA 867, S-24L TO S-25L LOCATIONS. THE DAMAGE WAS BLENDED OUT AS PER SRM, AND THE CONDITION WAS RULED OUT OF LIMITS SINCE THE REMAINING THICKNESS EXCEEDED THE ALLOWABLE  LIMITS. AS A RESULT, THE MRO PROPOSED TO PERFORM THE DAMAGE REPAIR BY TRIMMING THE AFFECTED ZONE,  INSTALLING A REPAIR DOUBLER AND TRIPLER. AFTER EVALUATING THE MRO'S REQUEST, BOEING PROVIDED ADDITIONAL REPAIR INSTRUCTIONS WITH A REPAIR AND DEVIATION RECORD TO INDICATE THAT THE PROPOSED REPAIR PLAN IS ACCEPTABLE.  BOEING HAS ISSUED AN 8100-9 FORM INDICATING A FIRST STAGE APPROVAL OF THIS REPAIR DATA UNDER REF /C/ SERVICE REQUEST. THIS EFFORT INCLUDES INCORPORATING FINAL STAGE APPROVAL INTO THE MAINTENANCE PROGRAM WITHIN 24 MONTHS FROM THE DATE OF THE FIRST STAGE APPROVAL (I.E. 10-09-2024).  THE DAMAGED PART IS NOT CONSIDERED TO BE A WINGLET-AFFECTED STRUCTURE PER APB REPORT AP37.1-0321. THEREFORE, NO FURTHER COORDINATION BETWEEN BOEING/APB WAS REQUIRED. THE GUIDELINES PROVIDED IN BOEING SERVICE LETTER 737-SL-51-041 SHOW THAT THIS REPAIR CAN BE CONSIDERED A MAJOR REPAIR. IN ADDITION, THIS EFFORT DOES INFRINGE ON AN AD 2013-19-23. THEREFORE, IT IS CONSIDERED AS A MAJOR CHANGE.   REPAIRED PER AVELO ENGINEERING AUTHORIZATION #53-24-22 REV.00
